# SDR SWAA2017110317569

- Difficulty date: October 7, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 68,907 hours, 41,936 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 144A7711
- Condition: Cracked
- Location: Bs 664-666
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WHEEL WELL PRESSURE BULKHEAD WEB CRACKED BETWEEN  BS 664 TO 666, LBL 30.  REPAIRED THE BULKHEAD WEB IAW EA.
